Vol. 78, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Integer multiples of periodic continued fractions

Thomas W. Cusick

Vol. 78 (1978), No. 1, 47–60
Abstract

This paper contains much simpler proofs of the results of Henri Cohen (Acta Arithmetica 26 (1974–75), 129–148) on the period length of the continued fraction for , where N is a positive integer and α is a quadratic irrational.

Mathematical Subject Classification
Primary: 10A32, 10A32
Secondary: 10F20
Milestones
Received: 8 October 1977
Published: 1 September 1978
Authors
Thomas W. Cusick
Department of Mathematics
SUNY Buffalo
College of Arts and Sciences
Buffalo NY 14260-2900
United States
http://www.math.buffalo.edu/Cusick_Thomas.html